# SDR ASAA2018080732656

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,635 hours, 11,858 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTACT ON THE NR 2 HF RADIO.  ACFT GROUNDED. OPEN
